# SDR REXA2020041600494

- Difficulty date: March 7, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 15,045 hours, 10,517 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: CC6701294017
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CRACK ON SLAT TRACK CANISTER 1-3 INSIDE RH WING MAIN FUEL TANK WS 148.(AD).                                             
                                                                      
SLAT TRACK CANISTER 1-3 AT RH WING MAIN FUEL TANK WS 148 WAS REPAIRED PER REO 670-57-42-577 REV -- AND LEAK CHECK WAS PERFORMED PER CRJ900 A
MM 28-11-00-790-801-A01 AND NO LEAK WAS FOUND.
